# SDR AALA202009189006

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 12,417 hours, 5,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED, COVER BROKEN, FORWARD GALLEY EMERGENCY LIGHT.  REPLACED LIGHT COVER, R1 EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK GOOD.
